MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number SMXP120RH
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device video evidence evaluation summary: upon visual evaluation of the video provided in the complaint, it was observed ruptured.As the product involved in this complaint was not received, the device couldn't be analyzed according to our procedures.Although the product was not received, the manufacturing records of the 7680771 lot number provided were identified.The manufacturing records were reviewed, and the manufacturing standards were met prior to the release of this lot.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Tissue expander deflation complaint information is consistently analyzed and monitored by quality assurance to determine when further action is necessary.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female patient who underwent an unspecified breast reconstruction with 375cc artoura breast tissue expander has experienced postoperative left-sided deflation, confirmed by the surgeon.As a result, the patient underwent explantation on (b)(6) 2020.

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10131588
Report Number1645337-2020-07069
Device Sequence Number3044962
Product Code LCJ
UDI-Device Identifier00081317024309
UDI-Public00081317024309
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2023
Device Model NumberSMXP120RH
Device Catalogue NumberSMXP120RH
Device Lot Number7680771
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR